Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 3, Pages 231-246
Sojourn times for the Brownian motion
Case Western Reserve University, Cleveland, OH, USA
Received 1 September 1997; Revised 1 February 1998
Copyright © 1998 Lajos Takács. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper explicit formulas are given for the distribution function, the
density function and the moments of the sojourn time for the reflecting
Brownian motion process.